# SDR YENA20160626614

- Difficulty date: June 26, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 21,020 hours, 13,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT MAIN CABIN RT FLOOR SUPPORT AT FRAME 84 BETWEEN RBL 38 AND RBL 46.  R & R 
FLOOR SUPPORT.
